# SDR CA980930002

- Difficulty date: September 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350B
- Engine: Tmeca ARRIEL1B
- System (JASC): 6420 · Tail Rotor Head
- Part: Spider
- Part number: 350A33200403
- Condition: Loose
- Location: Tail Rotor
- Part time: 923 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON PRE-FLIGHT, EXCESSIVE AXIAL PLAY BETWEEN STATIONARY AND ROTATING PARTS OF THE TAIL ROTOR SPIDER ASSY.  ON DISASSEMBLY OF THE SPIDER, 'GRAPHOIL' COATING THAT GOES BETWEEN THE INNER RACE OF THE BEARING AND THE ROTATING SPIDER WAS SOFT AND DEGRADED WHICH ALLOWED THE INNER RACE TO MOVE ON THE SHAFT.
